PuSH - Publikationsserver des Helmholtz Zentrums München

Uncertainty principles on compact Riemannian manifolds.

Appl. Comput. Harmon. Anal. 29, 182-197 (2010)
Verlagsversion DOI
Free by publisher
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
Based on a result of Rosier and Voit for ultraspherical polynomials, we derive an uncertainty principle for compact Riemannian manifolds M. The frequency variance of a function in L-2(M) is therein defined by means of the radial part of the Laplace-Beltrami operator. The proof of the uncertainty rests upon Dunkl theory. In particular, a special differential-difference operator is constructed which plays the role of a generalized root of the radial Laplacian. Subsequently, we prove with a family of Gaussian-like functions that the deduced uncertainty is asymptotically sharp. Finally, we specify in more detail the uncertainty principles for well-known manifolds like the d-dimensional unit sphere and the real projective space.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Riemannian manifold; Uncertainty principle; Dunkl operator
ISSN (print) / ISBN 1063-5203
e-ISSN 1096-603X
Quellenangaben Band: 29, Heft: 2, Seiten: 182-197 Artikelnummer: , Supplement: ,
Verlag Academic Press
Verlagsort San Diego, Calif. [u.a.]
Begutachtungsstatus Peer reviewed